More Views

Lemsip cold & flu blackcurrant 10 pack

Product In stock

SKU:5000158063969
Lemsip cold & flu blackcurrant 10 pack
Read more

Details

Lemsip cold & flu blackcurrant 10 pack

 

Ingredient
PARACETAMOL, PHENYLEPHRINE

 

Contents
Blackcurrant flavouring powder sachets containing paracetamol 650mg, phenylephrine

Additional Information

SKU 5000158063969
Brand LEMSIP

Customers who bought this also bought

Reviews

Write Your Own Review

You're reviewing: Lemsip cold & flu blackcurrant 10 pack

How do you rate this product? *

Quality
0/5
Price
0/5
Value
0/5